Stabilité et algèbre. 3. Anneaux
Groupe d'étude de théories stables, Volume 2 (1978-1979), Talk no. 3, 8 p.
@article{STS_1978-1979__2__A3_0,
     author = {Berline, Chantal},
     title = {Stabilit\'e et alg\`ebre. 3. {Anneaux}},
     journal = {Groupe d'\'etude de th\'eories stables},
     note = {talk:3},
     pages = {1--8},
     publisher = {Secr\'etariat math\'ematique},
     volume = {2},
     year = {1978-1979},
     language = {fr},
     url = {http://www.numdam.org/item/STS_1978-1979__2__A3_0/}
}
TY  - JOUR
AU  - Berline, Chantal
TI  - Stabilité et algèbre. 3. Anneaux
JO  - Groupe d'étude de théories stables
N1  - talk:3
PY  - 1978-1979
SP  - 1
EP  - 8
VL  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/STS_1978-1979__2__A3_0/
LA  - fr
ID  - STS_1978-1979__2__A3_0
ER  - 
%0 Journal Article
%A Berline, Chantal
%T Stabilité et algèbre. 3. Anneaux
%J Groupe d'étude de théories stables
%Z talk:3
%D 1978-1979
%P 1-8
%V 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/STS_1978-1979__2__A3_0/
%G fr
%F STS_1978-1979__2__A3_0
Berline, Chantal. Stabilité et algèbre. 3. Anneaux. Groupe d'étude de théories stables, Volume 2 (1978-1979), Talk no. 3, 8 p. http://www.numdam.org/item/STS_1978-1979__2__A3_0/

[1] Baldwin (J.) et Rose (B.). - R0-categoricity and stability of rings, J. of Algebra, t. 45, 1977, p. 1-16. | MR | Zbl

[2] Baur (W.), Cherlin (G.) and Macintyre (A.). - Totally categorical groups and rings, J. of Algebra, t. 57, 1979, p. 407-440. | MR | Zbl

[3] Cherlin (G.). - Stable algebraic theories, "Logic Colloquium 78", [1978. Mons]. Edited by M. Boffa, D. Van Dalen, K. McAloon, p. 53-74. - Amsterdam, North-Holland, 1979 (Studies in Logic , 97). | MR | Zbl

[4] Cherlin (G.). - On R0-categorical nilrings, II, J. of symb. Logic, t. 45, 1980, p. 291-301. | MR | Zbl

[5] Cherlin (G.) and Reineke (J.). - Stability and categoricity for commutative rings, Annals of math. Logic, t. 10, 1976, p. 376-399. | MR | Zbl

[6] Cherlin (G.) and Shelah (S.). - Superstable fields and groups, Ann. of math. Logic, t. 18, 1980, p. 227-270. | MR | Zbl

[7] Faith (C.). - Algebra, II : Ring theory. - Berlin, Springer-Verlag, 1976 (Grundlehren der mathematischen Wissenschaften, 191). | MR | Zbl

[8] Felgner (U.). - R1-kategorische Theorien nicht-kommutativen Ringe, Fund. Math., Warszawa, t. 82, 1975, p. 331-346. | MR | Zbl

[9] Macintyre (A.). - On ω1-categorical theories of fields, Fund. Math., Warzawa, t. 71, 1971, p. 1-25. | MR | Zbl

[10] Macintyre (A.) and Rosenstein (J.G.). - R0-categoricity for rings without nilpotent elements and for Boolean structures, J. of Algebra, t. 43, 1976, p. 129-154. | MR | Zbl

[11] Sabbagh (G.). - Catégoricité en R0 et stabilité : Constructions les préservant et conditions de chaîne, C. R. Acad. Sc. Paris, t. 280, 1975, Série A, p. 531-533. | MR | Zbl

[12] Sabbagh (G.). - Catégoricité et stabilité : Quelques exemples parmi les groupes et les anneaux, C. R. Acad. Sc. Paris, t. 280, 1975, Série A, p. 603-606. | MR | Zbl

[13] Zil'Ber (B.I.). - Rings with R1-categorical theories, Algebra and Logic [Trans. from Algebra i Logika], t. 13, 1974, n° 2, p. 168-187. | MR | Zbl